I am a heroin addict and have been trying to hard in the past year to get not only sober but clean....(as they say.) In the past I have taken suboxone and methadone for withdrawal. I ended up selling the suboxone and stopped taking it. This time around I tried suboxone and I found out I was allergic to the naltrexone within it. I started subutex 8mg for two weeks and I have been sick everyday taking it. Stomach and nausea problems. I get all the side effects of being high on heroin without the high. Eyes pinned, low voice, and moody. I decided this was silly and I should suck it up and JUST DO IT. I have been off the subutex for five days and it is a strange and irritating withdrawal. I feel on the verge of spewing every moment. I have strange sleep patterns and dreams. Has anyone had a similar reaction? What doctors say about this topic never quite matches what the addict feels. I just want peace of mind.